Pamela Harris
Pamela Harris
Adresse e-mail validée de williams.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Generalizing Zeckendorf's theorem: the Kentucky sequence
M Catral, P Ford, P Harris, SJ Miller, D Nelson
arXiv preprint arXiv:1409.0488, 2014
262014
Legal decompositions arising from non-positive linear recurrences
M Catral, PL Ford, PE Harris, SJ Miller, D Nelson
arXiv preprint arXiv:1606.09312, 2016
222016
On the adjoint representation of sln and the Fibonacci numbers
PE Harris
Comptes Rendus Mathematique 349 (17-18), 935-937, 2011
192011
New behavior in legal decompositions arising from non-positive linear recurrences
M Catral, PL Ford, PE Harris, SJ Miller, D Nelson, Z Pan, H Xu
arXiv preprint arXiv:1606.09309, 2016
182016
Diversity of artists in major US museums
CM Topaz, B Klingenberg, D Turek, B Heggeseth, PE Harris, ...
PloS one 14 (3), e0212852, 2019
172019
The adjoint representation of a classical Lie algebra and the support of Kostant’s weight multiplicity formula
PE Harris, E Insko, LK Williams
Journal of Combinatorics 7 (1), 75-116, 2016
122016
Combinatorial problems related to Kostant's weight multiplicity formula
PE Harris
University of Wisconsin-Milwaukee, 2012
122012
Descent polynomials
A Diaz-Lopez, PE Harris, E Insko, M Omar, BE Sagan
Discrete Mathematics 342 (6), 1674-1686, 2019
112019
A minimaj-preserving crystal on ordered multiset partitions
G Benkart, L Colmenarejo, PE Harris, R Orellana, G Panova, A Schilling, ...
Advances in Applied Mathematics 95, 96-115, 2018
112018
Lattice point visibility on generalized lines of sight
EH Goins, PE Harris, B Kubik, A Mbirika
The American Mathematical Monthly 125 (7), 593-601, 2018
102018
A proof of the peak polynomial positivity conjecture
A Diaz-Lopez, PE Harris, E Insko, M Omar
Journal of Combinatorial Theory, Series A 149, 21-29, 2017
102017
Optimal (t, r) broadcasts on the infinite grid
BF Drews, PE Harris, TW Randolph
Discrete Applied Mathematics 255, 183-197, 2019
92019
A combinatorial model for computing volumes of flow polytopes
C Benedetti, R González D’León, C Hanusa, P Harris, A Khare, A Morales, ...
Transactions of the American Mathematical Society 372 (5), 3369-3404, 2019
92019
Computing weight q-multiplicities for the representations of the simple Lie algebras
PE Harris, E Insko, A Simpson
Applicable Algebra in Engineering, Communication and Computing 29 (4), 351-362, 2018
72018
The -analog of Kostant's partition function and the highest root of the classical Lie algebras
PE Harris, E Insko, M Omar
arXiv preprint arXiv:1508.07934, 2015
72015
Lattice patterns for the support of Kostant’s weight multiplicity formula on sl3 (C)
PE Harris, H Lescinsky, G Mabie
Minnesota Journal of Undergraduate Mathematics 4 (1), 2018
62018
Computing weight multiplicities
PE Harris
A Primer for Undergraduate Research, 193-222, 2017
62017
A generalization of Zeckendorf’s theorem via circumscribed m-gons
R Dorward, PL Ford, E Fourakis, PE Harris, SJ Miller, E Palsson, H Paugh
Involve, a Journal of Mathematics 10 (1), 125-150, 2016
62016
The Generacci Recurrences and Zeckendorf’s Theorem
M Catral, P Ford, P Harris, SJ Miller, D Nelson
preprint, 0
6
Individual Gap Measures from Generalized Zeckendorf Degompositions
R Dorward, PL Ford, E Fourakis, PE Harris, SJ Miller, EA Palsson, ...
Uniform distribution theory 12 (1), 27-36, 2017
52017
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20